Almost everywhere convergence of Banach space-valued Vilenkin-Fourier series

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

The duality between martingale Hardy and BMO spaces is generalized for Banach space valued martingales. It is proved that if X is a UMD Banach space and f L p(X) for some 1 <p <∞ then the Vilenkin-Fourier series of f converges to f almost everywhere in X norm, which is the extension of Carleson's result.

Original languageEnglish
Pages (from-to)47-59
Number of pages13
JournalActa Mathematica Hungarica
Volume116
Issue number1-2
DOIs
Publication statusPublished - Jul 2007

Fingerprint

Almost Everywhere Convergence
Martingale
Fourier series
Banach space
BMO Space
Hardy Space
Duality
Converge
Norm

Keywords

  • Atomic decomposition
  • UMD spaces
  • Vector-valued Hardy and BMO spaces
  • Vector-valued Vilenkin-Fourier series

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Almost everywhere convergence of Banach space-valued Vilenkin-Fourier series. / Weisz, F.

In: Acta Mathematica Hungarica, Vol. 116, No. 1-2, 07.2007, p. 47-59.

Research output: Contribution to journalArticle

@article{bbf1380818c4435a9a7c9e31b56356cc,
title = "Almost everywhere convergence of Banach space-valued Vilenkin-Fourier series",
abstract = "The duality between martingale Hardy and BMO spaces is generalized for Banach space valued martingales. It is proved that if X is a UMD Banach space and f L p(X) for some 1",
keywords = "Atomic decomposition, UMD spaces, Vector-valued Hardy and BMO spaces, Vector-valued Vilenkin-Fourier series",
author = "F. Weisz",
year = "2007",
month = "7",
doi = "10.1007/s10474-007-5289-1",
language = "English",
volume = "116",
pages = "47--59",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "1-2",

}

TY - JOUR

T1 - Almost everywhere convergence of Banach space-valued Vilenkin-Fourier series

AU - Weisz, F.

PY - 2007/7

Y1 - 2007/7

N2 - The duality between martingale Hardy and BMO spaces is generalized for Banach space valued martingales. It is proved that if X is a UMD Banach space and f L p(X) for some 1

AB - The duality between martingale Hardy and BMO spaces is generalized for Banach space valued martingales. It is proved that if X is a UMD Banach space and f L p(X) for some 1

KW - Atomic decomposition

KW - UMD spaces

KW - Vector-valued Hardy and BMO spaces

KW - Vector-valued Vilenkin-Fourier series

UR - http://www.scopus.com/inward/record.url?scp=36849005414&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=36849005414&partnerID=8YFLogxK

U2 - 10.1007/s10474-007-5289-1

DO - 10.1007/s10474-007-5289-1

M3 - Article

AN - SCOPUS:36849005414

VL - 116

SP - 47

EP - 59

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 1-2

ER -